# SDR DL72S960883

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Attach Box
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-1 LETTER CHECK, 1 INCH CRACK NR 2 L/E FLAP ACT ATTACH BOX O/B SIDE.  REPAIRED PER M/M 57-20-21.
